# SDR CA120516005

- Difficulty date: February 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  GETTING RECURRING NOSE TIRE FLAT.  AFTER CHANGING TIRE AND TUBE BRAND, DIDIN`T HAVE OTHER RECURRENCE.
